MathSciNet Relay Station
MathSciNet bibliographic data
MR2270029 35K55 (35C05 92B05)
Li, Huaying; Guo, Yucui New exact solutions to the FitzHugh-Nagumo equation. Appl. Math. Comput. 180 (2006), no. 2, 524–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement